Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 25, 2014, 10:32 PM EDT for Dooly County, Pulaski County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2014, 10:32 PM EDT (02:32 UTC)
- Expired
- Jul 25, 2014, 11:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Dooly County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
032
WWUS82 KFFC 260232
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT FRI JUL 25 2014
GAZ105-107-260300-
1032 PM EDT FRI JUL 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND DOOLY
COUNTIES UNTIL 1100 PM EDT...
AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM MOBLEY CROSSING TO
HAWKINSVILLE AND VIENNA...MOVING EAST AT 15 MPH.
RAINFALL TOTALS WILL AVERAGE AROUND A HALF INCH TO ONE AND A HALF
INCHES...WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS...STREETS AND OTHER LOW-LYING AREAS ACROSS PORTIONS
OF PULASKI AND DOOLY COUNTIES...INCLUDING AREAS AROUND THE PULASKI
STATE PRISON...MOCK SPRINGS...MOBLEY CROSSING...HARTFORD...
HAWKINSVILLE...UNADILLA...PINEHURST...VIENNA...WALLACE...OCMULGEE
BANKS...FINLEYSON AND TIPPETTVILLE. ADDITIONALLY...COUNTRY ROADS...
WOODLANDS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3224 8382 3229 8366 3229 8362 3236 8344
3227 8335 3225 8337 3218 8330 3215 8332
3213 8331 3211 8333 3213 8337 3212 8344
3212 8361 3208 8361 3205 8384
TIME...MOT...LOC 0230Z 272DEG 13KT 3230 8336 3222 8356
3212 8375
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 25, 9:35 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 25, 9:35 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT FRI JUL 25 2014 .UPDATED... HAVE INCREASED POPS SOUTH OF COLUMBUS TO MACON AREA BASED ON RADAR. POPS SHOULD DIMINISH BY 06Z. OTHERWISE NO CHANGES. 41 .PREVIOUS... .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... UPPER TROUGH IS PUSHING EAST OF HE AREA AND TOWARD THE COAST...WITH UPPER RIDGING SPREADING EAST TOWARD THE AREA. FLOW ALOFT BECOMES WEAKER AND LESS DEFINED THROUGH THE SHORT TERM AND SO WITH THE STALLED SURFACE FRONT ACROSS CENTRAL GEORGIA...THE FRONT WILL CONTINUE TO BASICALLY JUST WASH OUT BECOMING MORE OF A DEWPOINT/CAPE GRADIENT THAN ANYTHING. FOR THIS AFTERNOON...CONVECTION IS PRETTY MUCH LIMITED TO AREAS SOUTH OF THE FRONT THROUGH WE ARE SEEING SOME PINPRICK CONVECTION RIGHT ALONG THE FRONTAL GRADIENT. WHAT WEAK CONVECTION REMAINS THIS EVENING WILL DISSIPATE AFTER 00Z. FOR TONIGHT...LOWER DEWPOINTS IN NORTH GEORGIA WILL ALLOW TEMPERATURES TO DROP DOWN COOLER THAN WE HAVE SEEN THE PAST FEW DAYS...BUT CENTRAL GEORGIA WILL STILL BE A LITTLE MORE MOIST AND MUGGY /AND THUS COULD SEE SOME PATCHY FOG AROUND SUNRISE/. WITH THE WASHING OUT FRONT AND THICKNESSES INCREASING IN THE WAKE OF THE EXITING SHORTWAVE...TEMPERATURES TOMORROW WILL CLIMB TO SOME OF THE HIGHEST WE HAVE SEEN ALL SUMMER. AS AN INTERESTING NOTE...THE HIGHEST ATL HAS SEEN IN THE PAST 21 DAYS IS 90 DEGREES AND TOMORROW WE ARE FORECASTING 91 FOR A HIGH. THE WASHING OUT FRONT WILL STILL BE LINGERING IN CENTRAL GEORGIA TOMORROW SO HAVE KEPT POPS GENERALLY FROM COLUMBUS TO MACON TO MILLEDGEVILLE AND AREAS SOUTH...AND ONLY SLIGHT CHANCE AT THAT. SURFACE FLOW WILL BEGIN TO INCREASE OUT OF THE SOUTH SATURDAY NIGHT WHICH WILL KEEP LOWS A FEW DEGREES WARMER THAN TONIGHT...IN ADVANCE OF THE NEXT COLD FRONT APPROACHING FOR THE EXTENDED. TDP .LONG TERM /SUNDAY THROUGH FRIDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE. BDL PREVIOUS DISCUSSION... HIGH PRESSURE OVER THE AREA BEGINS LOOSING ITS FOOTHOLD SUNDAY AS FRONTAL SYSTEM MOVES CLOSER TO THE REGION. MOISTURE INCREASES ACROSS THE STATE SUNDAY AHEAD OF FRONTAL SYSTEM MOVING SOUTH OUT OF THE NORTHERN PLAINS/GREAT LAKE STATES. THIS FRONT IS EXPECTED TO MOVE INTO NW GA BY 12Z MON AND SLOWLY PUSH SOUTH THROUGH THE STATE. THE MODELS ARE CONTINUING TO SHOW THIS FRONT PUSHING SOUTH INTO NORTHERN FL BY 12Z TUE. AS THIS FRONT MOVES ACROSS GA INSTABILITIES INCREASE WITH CAPES EXPECTED AROUND 2000 TO 3000 J/KG AND LIS RANGING FROM -3 TO -6. SHEAR VALUES DO NOT LOOK THAT IMPRESSIVE BUT THEY DO INCREASE A BIT WITH THE FRONTAL PASSAGE. CURRENTLY SPC HAS THE DAY 3 SLIGHT RISK AREA COMING SOUTH OUT OF TN RIGHT TO OUR NORTHERN BORDER BUT I WOULD NOT BE SURPRISED TO SEE THAT EXTENDED FURTHER SOUTH AS WE GET CLOSER TO THE EVENT. ONCE THIS FRONT PASSES THROUGH...AN UPPER LEVEL DEEP LONG WAVE TROUGH REMAINS POSITIONED OVER THE AREA THROUGH MUCH OF NEXT WEEK...KEEPING LOWER DEW POINTS AND COOLER TEMPERATURES IN PLACE AT LEAST THROUGH THE END OF THE WORK WEEK. THERE WILL STILL BE SOME LINGERING MOISTURE ACROSS SOUTHERN PORTION OF OUR CWA WITH MOISTURE CREEPING BACK NORTHWARD BY NEXT WEEKEND. WILL KEEP DIURNALLY DRIVEN SLIGHT TO LOW CHANCE POPS IN MAINLY ACROSS CENTRAL GA THROUGH THE FORECAST PERIOD. BEGINNING TUESDAY...SHOULD SEE BELOW AVERAGE TEMPERATURES WITH HIGHS IN THE UPPER 70S NORTH AND LOW 80S ELSEWHERE...AND LOWS IN THE 60S. 01 && .AVIATION... 00Z UPDATE... LINE OF SHOWWERS/THUNDERSTORMS MOVING THROUGH CENTRAL GA SHOULD CONTINUE TO WEAKEN. SHOULD BE VFR OVERNIGHT...EXCEPT SOME MVFR VISIBILITY POSSIBLE ESPECIALLY MCN/CSG AREA. CANNOT RULE OUT BRIEF MVFR CONDITIONS AT FTY/RYY/PDK. CHANCE TSRA TOO LOW ON SATURDAY TO INCLUDE FOR MCN/CSG...SHOULD BE DRY ACROSS THE NORTHERN TAF SITES. WINDS GENERALLY WEST THROUGH THE PERIOD AROUND 5KT OVERNIGHT AND INCREASING TO 7 TO 9KT ON SATURDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM-HIGH MVFR VSBY SATURDAY MORNING. HIGH ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 93 73 93 / 5 5 5 10 ATLANTA 71 91 74 89 / 10 5 5 10 BLAIRSVILLE 59 87 65 87 / 10 10 10 30 CARTERSVILLE 66 92 71 90 / 5 5 10 10 COLUMBUS 73 94 75 92 / 20 20 5 20 GAINESVILLE 69 91 74 91 / 5 5 5 10 MACON 71 93 74 92 / 30 20 5 20 ROME 66 92 71 90 / 5 5 10 10 PEACHTREE CITY 68 91 71 91 / 10 5 5 10 VIDALIA 73 94 75 95 / 30 20 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jul 25, 5:20 AM EDT, 17 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 AM EDT FRI JUL 25 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 520 AM EDT FRI JUL 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. DISCUSSION... A FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS AREAS ALONG AND SOUTH OF AN ATLANTA TO ATHENS LINE. THESE STORMS SHOULD OCCUR MAINLY THIS AFTERNOON WITH THE INFLUENCE OF DAYTIME HEATING AND CONTINUE THROUGH THE EVENING HOURS. THE MAIN CONCERN WILL BE HEAVY RAINFALL...AND ALTHOUGH A FEW STORMS MAY BE STRONG...NO SEVERE STORMS ARE EXPECTED AT THIS TIME. SLOW MOVING STORMS OR STORMS THAT TRAIN OVER THE SAME AREA COULD PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STORM CHANCES GENERALLY DECREASE ACROSS THE AREA SATURDAY...WITH ISOLATED STORMS POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA. SCATTERED THUNDERSTORMS RETURN SUNDAY AND INCREASED CHANCES ARE EXPECTED MONDAY AS ANOTHER FRONT IMPACTS THE AREA. MONDAY THROUGH EARLY TUESDAY LOOKS TO HAVE THE HIGHER CHANCES FOR STRONG AND POSSIBLY SEVERE STORMS. BEHIND THE FRONT DRY CONDITIONS ARE EXPECTED THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 25, 9:22 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT FRI JUL 25 2014
GAZ093-095-104-105-107-260215-
922 PM EDT FRI JUL 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN SUMTER...PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES UNTIL 1015 PM EDT...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM GROVANIA TO DOOLING
AND AMERICUS...MOVING SOUTHEAST AT 5 MPH.
AROUND A HALF INCH TO AN INCH OF RAIN HAS FALLEN WITH THESE STORMS
AND AN ADDITIONAL INCH OR MORE IS POSSIBLE. RAINFALL TOTALS WILL
AVERAGE AROUND ONE TO TWO INCHES WITH ISOLATED HIGHER AMOUNTS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...ROADS...HIGHWAYS...STREETS AND OTHER LOW-LYING AREAS
ACROSS PORTIONS OF SUMTER...PULASKI...MACON...DOOLY AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND FIVE POINTS...ANDERSONVILLE...
GROVE PARK...CLINCHFIELD...GROVANIA...HAYNEVILLE...ELKO...
HENDERSON...CLEAR VIEW...THE ANDERSONVILLE NATIONAL HISTORIC
SITE...FRIENDSHIP...SHILOH...CONCORD...KLONDIKE AND DOOLING.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3206 8443 3217 8442 3216 8419 3222 8418
3247 8358 3227 8335 3223 8337 3211 8364
3203 8392 3203 8396 3202 8396 3196 8417
TIME...MOT...LOC 0118Z 294DEG 5KT 3236 8355 3227 8386
3208 8431Special weather statement, Jul 25, 9:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT FRI JUL 25 2014
GAZ096-097-109-260300-
958 PM EDT FRI JUL 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS...BLECKLEY
AND DODGE COUNTIES UNTIL 1100 PM EDT...
AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM RENTZ TO DUBLIN AND
MOBLEY CROSSING...MOVING EAST AT 10 MPH.
THESE STORMS WILL PRODUCE RAINFALL AVERAGES AROUND A HALF INCH TO
ONE INCH WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS AND STREETS ACROSS PORTIONS OF LAURENS...BLECKLEY
AND DODGE COUNTIES...INCLUDING AREAS AROUND DUBOIS...YONKERS...
RODDY...EMPIRE...CHESTER...RENTZ...DEXTER...PAULK...GOLDSBORO...
REBIE...ROWLAND...CADWELL...BAILEYS PARK...PLAINFIELD AND GRESSTON.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3224 8336 3227 8335 3240 8349 3242 8348
3246 8350 3248 8345 3249 8298 3237 8272
3233 8275 3231 8272 3223 8282 3207 8319
TIME...MOT...LOC 0155Z 284DEG 9KT 3237 8298 3228 8318
3232 8338Special weather statement, Jul 25, 10:13 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT FRI JUL 25 2014
GAZ096-097-109-260300-
1013 PM EDT FRI JUL 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS...BLECKLEY
AND DODGE COUNTIES UNTIL 1100 PM EDT...
AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM RENTZ TO EASTMAN AND
MOBLEY CROSSING...MOVING EAST AT 10 MPH.
THESE STORMS WILL PRODUCE RAINFALL AVERAGES AROUND A HALF INCH TO
ONE INCH WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS AND STREETS ACROSS PORTIONS OF LAURENS...BLECKLEY
AND DODGE COUNTIES...INCLUDING AREAS AROUND DUBOIS...YONKERS...
RODDY...EMPIRE...CHESTER...RENTZ...DEXTER...PAULK...GOLDSBORO...
REBIE...ROWLAND...CADWELL...BAILEYS PARK...PLAINFIELD AND GRESSTON.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3224 8336 3227 8335 3240 8349 3242 8348
3246 8350 3248 8345 3249 8298 3237 8272
3233 8275 3231 8272 3223 8282 3207 8319
TIME...MOT...LOC 0155Z 284DEG 9KT 3237 8298 3228 8318
3232 8338Special weather statement, Jul 25, 10:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT FRI JUL 25 2014
GAZ105-107-260300-
1032 PM EDT FRI JUL 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND DOOLY
COUNTIES UNTIL 1100 PM EDT...
AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM MOBLEY CROSSING TO
HAWKINSVILLE AND VIENNA...MOVING EAST AT 15 MPH.
RAINFALL TOTALS WILL AVERAGE AROUND A HALF INCH TO ONE AND A HALF
INCHES...WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS...STREETS AND OTHER LOW-LYING AREAS ACROSS PORTIONS
OF PULASKI AND DOOLY COUNTIES...INCLUDING AREAS AROUND THE PULASKI
STATE PRISON...MOCK SPRINGS...MOBLEY CROSSING...HARTFORD...
HAWKINSVILLE...UNADILLA...PINEHURST...VIENNA...WALLACE...OCMULGEE
BANKS...FINLEYSON AND TIPPETTVILLE. ADDITIONALLY...COUNTRY ROADS...
WOODLANDS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3224 8382 3229 8366 3229 8362 3236 8344
3227 8335 3225 8337 3218 8330 3215 8332
3213 8331 3211 8333 3213 8337 3212 8344
3212 8361 3208 8361 3205 8384
TIME...MOT...LOC 0230Z 272DEG 13KT 3230 8336 3222 8356
3212 8375The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:22 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski, Sumter | 53 min |
| Jul 25, 9:58 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 62 min |
| Jul 25, 10:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 47 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.